The Annals of Probability
- Ann. Probab.
- Volume 46, Number 1 (2018), 491-550.
A class of globally solvable Markovian quadratic BSDE systems and applications
We establish existence and uniqueness for a wide class of Markovian systems of backward stochastic differential equations (BSDE) with quadratic nonlinearities. This class is characterized by an abstract structural assumption on the generator, an a priori local-boundedness property, and a locally-Hölder-continuous terminal condition. We present easily verifiable sufficient conditions for these assumptions and treat several applications, including stochastic equilibria in incomplete financial markets, stochastic differential games and martingales on Riemannian manifolds.
Ann. Probab., Volume 46, Number 1 (2018), 491-550.
Received: March 2016
Revised: March 2017
First available in Project Euclid: 5 February 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G44: Martingales with continuous parameter 60G99: None of the above, but in this section 60H30: Applications of stochastic analysis (to PDE, etc.)
Secondary: 58J65: Diffusion processes and stochastic analysis on manifolds [See also 35R60, 60H10, 60J60] 91A15: Stochastic games 91B51: Dynamic stochastic general equilibrium theory
Xing, Hao; Žitković, Gordan. A class of globally solvable Markovian quadratic BSDE systems and applications. Ann. Probab. 46 (2018), no. 1, 491--550. doi:10.1214/17-AOP1190. https://projecteuclid.org/euclid.aop/1517821228